BibTeX record journals/isci/WangLLCF19

download as .bib file

@article{DBLP:journals/isci/WangLLCF19,
  author    = {Shu Wang and
               Tianrui Li and
               Chuan Luo and
               Hongmei Chen and
               Hamido Fujita},
  title     = {Domain-wise approaches for updating approximations with multi-dimensional
               variation of ordered information systems},
  journal   = {Inf. Sci.},
  volume    = {478},
  pages     = {100--124},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.ins.2018.11.014},
  doi       = {10.1016/j.ins.2018.11.014},
  timestamp = {Sun, 02 Jun 2019 20:52:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/WangLLCF19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics